# SDR AALA202211017308

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737-8
- Aircraft serial: 33231
- Aircraft time: 27,166 hours, 11,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 16 ABC EMERGENCY EXIT LIGHT COMPARTMENT DISCONNECTED FROM SEAT ESCAPE PATH LIGHT. REMOVED AND REPLACED 16 ABC EMERGENCY SEAT MOUNTED LIGHT ASSEMBLY AS PER AMM 33-51-11.
